BibTeX record journals/jct/BuchiF88

download as .bib file

@article{DBLP:journals/jct/BuchiF88,
  author    = {J. Richard B{\"{u}}chi and
               William E. Fenton},
  title     = {Large convex sets in oriented matroids},
  journal   = {J. Comb. Theory, Ser. {B}},
  volume    = {45},
  number    = {3},
  pages     = {293--304},
  year      = {1988},
  url       = {https://doi.org/10.1016/0095-8956(88)90074-3},
  doi       = {10.1016/0095-8956(88)90074-3},
  timestamp = {Tue, 16 Feb 2021 14:05:00 +0100},
  biburl    = {https://dblp.org/rec/journals/jct/BuchiF88.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics